# SDR 97ZZZX3694

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6844X
- Make and model: Cessna 172A
- Aircraft serial: 47744
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646612
- Condition: Failed
- Location: Nr 4 Cylinder
- Part time: 108 hours
- Component: 641917A12
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

VALVE FAILED, CAUSED LOW POWER, AIRCRAFT HAD A FORCED LANDING.  VALVE PARTS AND SEAT SENT TO NTSB.
